Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Seiberg-Witten-Floer homology and gluing formulae
Author: Carey, Alan L.
Wang, Bai
Citation: Acta Mathematica Sinica, English Series, 2003; 19(2):245-296
Publisher: Springer-Verlag Singapore Pte Ltd
Issue Date: 2003
ISSN: 1439-8516
Statement of
Carey, Alan; Wang, Bai
DOI: 10.1007/s10114-003-0262-6
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.